# SDR C77A20150623006

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 20,748 hours, 11,966 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,748 hours, 11,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR FRAME 85 SHEAR CLIP, PN 170-66065-001 CORROSION DAMAGE BY REPLACEMENT.  THE DAMAGE DIMENSION MEASURES 1.75 INCH X 1.90 INCH & 100% EXFOLIATED.  BECAUSE THE SHEAR CLIPS ARE A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED DUE TO DIRECT REPLACEMENT OF THE PARTS.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-53MR-191 UNDER WO 1923348.
